# SDR ZZDA2009024

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FWD ENTRY AFT FRAME WEB CRACKED AT STR 15 LT STA 200.  FABRICATED WEB REPAIR PER B717 SRM 51-70-10 FIG 201.
